On b-Regularity and Normality In Intuitionistic Fuzzy Topological Spaces

AbdulGawad AbdulWali Al-Qubati


In this paper using the concept of fuzzy b-open (fuzzy b-closed)sets to introduce some new types of intuitionistic fuzzy b separation axioms, intuitionistic fuzzy b-Ti space (for \(i = 3, 4\)) and (intuitionistic Fuzzy b-Regular and b-normal) spaces are introduced. Some theorems about them are investigated. Stronger forms of (intuitionistic fuzzy b-regular) and (intuitionistic fuzzy b-normal) spaces are introduced. Moreover, the relationships between these separation axioms and others are investigated.

Full Text:



D. Adnadjevic, On b-Open Sets, Matematioki Vesnik. 48 (1996), 59-64

H.Al.Qahtani and AbdulGawad Al-Qubati " On Fuzzy Pre-Separation Axioms "Journal of Advanced Studies In Topology" Vol. 4 (4), (2013) 1-6.

AbdulGawad Al-Qubati and H.Al.Qahtani " On b-Separation Axioms in intuistionistic Fuzzy

Topological Spaces" Vol.21 (2), (2015) 83-93.

K. T.Atanassov, Intuitionistic Fuzzy Sets, In VII ITKRs Session, V.Sgurev,Ed,VII ITKR,S,

Session Soa,(1983.)

K.T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems., 20 (1986), 87-96

K.T. Atanassov, Review and new results on intuitionistic fuzzy sets, Preprint IM-MFAIS-1-

, Soa (1988).

K.T. Atanassov, Intuitionistic Fuzzy Sets. Theory and Applications, Springer-Verlag (Hei-

delberg, New York, (1999).

G. Balasubramanian. Fuzzy -open sets and fuzzy -separation axioms.Kybernetika, 32(2)


S. Bayhan and D. Coker, On fuzzy separation axioms in intuitionistic fuzzy topological

spaces, Busefal, vol. 67 (1996). 7787

S. Bayhan , On Seperation Axioms in Intuitionistic Topological Spaces. Intern. Jour.

Math. Math. Sci. 27 no.10 (2001), , 621-630

S. Bayhan and D. Coker, Pairwise separation axioms in intuitionistic topological spaces,,

Hacettepe Journal of Mathematics and Statistics Vol 34 S (2005), 101- 114

C. L. Chang. Fuzzy topological space. J. Math. Anal. Appl., 24( 1968)182-190.

D. Coker, M. Demirci, On intuitionistic fuzzy points, Notes IFS, 1,2 (1995),79-84

D. Coker, An introduction to fuzzy subspaces in intuitionistic fuzzy topological spaces, J.

Fuzzy Math., 4 (1996), 749-764.

D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets Syst., 88

(1997), 81-89.

D. Cocker, A.H. Es, On fuzzy compactness in intuitionistic fuzzy topological spaces, J.

Fuzzy Math., 3 (1995), 899-909.

M. H. Ghanim, E. E. Kerre, and A. S. Mashhour. Separation axioms, subspace and sums

in fuzzy topology. J. Math. Anal. Appl, 102,189- 202, (1984).

F.G. Lupianez, Hausdorness in intuitionistic fuzzy topological spaces Mathware Soft

Comp., 10 (2003), 17-22.

F. G. Lupianez, Separation in intuitionistic fuzzy topological spaces, International Journal

of Pure and Applied Mathematics, 17(1) (2004),29-34.

S. J. Lee, E.P. Lee, The category of intuitionistic fuzzy topological spaces, Bull. Korean Math. Soc., 37 (2000), 63-76.

F. S. Mahmoud, M. A. Fath Alla, and S. M. Abd Ellah. Fuzzy topology on fuzzy sets: fuzzy semicontinuity and fuzzy semiseparation axioms. Appl. Math. computat., 153.( 2004) 127-140.

Hakeem A. Othman and S. Latha. On fuzzy -separation axioms. Bull. Kerala Math. Associat., 5(1) (2009):31-38.

Hakeem A. Othman, On Fuzzy Sp-Open Sets, Hindawi Publishing Corporation Advances in Fuzzy Systems Volume 2011

A. K. Singh and R. Srivastava, Separation axioms in intuitionistic fuzzy topological spaces, Advances in Fuzzy Systems, (2012).

M. K. Singal and Niti Prakash. Fuzzy pre-open sets and fuzzy pre- separation axioms". Fuzzy Sets and Systems, 44(1991)273-281,

M. K. Signal and Niti Rajvansi. Regular open sets in fuzzy topological spaces. Fuzzy Sets and Systems, 50(1992)343-353.

L. A. Zadeh. Fuzzy sets. Inform. control, 8(1965) 338-353

DOI: http://dx.doi.org/10.26713%2Fjims.v9i1.479

eISSN 0975-5748; pISSN 0974-875X